# SDR F3LA2022062000062

- Difficulty date: June 16, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N235FR
- Make and model: Airbus A320-214
- Aircraft serial: 07272
- Aircraft time: 20,306 hours, 8,543 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: NSA51471
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LP 251998 ITEM 1; PASSENGER / CREW DOOR L1 ARMED PLATE FELL OFF. 
CORRECTIVE ACTION: RESECURED  PASSENGER / CREW DOOR L1 ARMED PLATE IAW AMM 52-11-22-420-054-B. A/C OK FOR SERVICE. TORQUE WRENCH STS 0236 DD 13 JUL 2022.
